JournalsjncgVol. 11, No. 3pp. 1037–1068

Differentiable absorption of Hilbert CC^*-modules, connections, and lifts of unbounded operators

  • Jens Kaad

    The University of Southern Denmark, Odense, Denmark
Differentiable absorption of Hilbert $C^*$-modules, connections, and lifts of unbounded operators cover
Download PDF

A subscription is required to access this article.

Abstract

The Kasparov absorption (or stabilization) theorem states that any countably generated Hilbert CC*-module is isomorphic to a direct summand in the standard module of square summable sequences in the base CC*-algebra. In this paper, this result will be generalized by incorporating a densely defined derivation on the base CC*-algebra. This leads to a differentiable version of the Kasparov absorption theorem. The extra compatibility assumptions needed are minimal: It will only be required that there exists a sequence of generators with mutual inner products in the domain of the derivation. The differentiable absorption theorem is then applied to construct densely defined connections (or correpondences) on Hilbert CC*-modules. These connections can in turn be used to define selfadjoint and regular "lifts" of unbounded operators which act on an auxiliary Hilbert CC*-module.

Cite this article

Jens Kaad, Differentiable absorption of Hilbert CC^*-modules, connections, and lifts of unbounded operators. J. Noncommut. Geom. 11 (2017), no. 3, pp. 1037–1068

DOI 10.4171/JNCG/11-3-8